# SDR DALA1034436306

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 90,124 hours, 11,291 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND SPLICE PLATE HAS 6 EA OF ELOGATED RIVET HOLES ILES 330.00 POS FWD AND LOWER RIB HAS 1.5 INCH CRACK. REPAIRED ILES 330.00 POS FWD RIB LOWER RIB AND SPLICE PLATE IAW SRM 51-10-02.
